MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP MEDL DSTL HUMERUS PL 4H/RT/108MM-LONG; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP MEDL DSTL HUMERUS PL 4H/RT/108MM-LONG; PLATE, FIXATION, BONE
Model Number 02.117.404
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This information is unknown.Date of plate breakage is an unknown date in (b)(6) 2018.Lot number is unknown.Date of implantation is unknown date in (b)(6) 2017.Complainant part is not expected to be returned for manufacturer review/investigation.Date of concomitant therapy is the same date as date of implantation; unknown date in (b)(6) 2017.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was implanted with one (1) variable angle-locking compression plate medial distal humerus plate 4 holes and one (1) va-lcp medial distal humerus plate 5 holes on an unknown date in (b)(6) 2017.The patient fell on an unknown date in (b)(6) 2018 and broke the va-lcp medial distal humerus plate 4 holes.On (b)(6) 2018, the patient underwent a hardware removal and revision.The surgeon removed both plates and replaced them with the same kind of plate but two (2) holes longer.The procedure was completed successfully with no surgical delay.There was no patient consequence.Concomitant device reported: va-lcp medial distal humerus plate 5 holes (part: unknown, lot: unknown, quantity: 1), trauma device (part: unknown, lot unknown, quantity: unknown).This report is for a 2.7mm/3.5mm va-lcp medl dstl humerus pl 4h/rt/108mm-long.This is report 1 of 1 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP MEDL DSTL HUMERUS PL 4H/RT/108MM-LONG
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7664708
Report Number2939274-2018-52720
Device Sequence Number1524701
Product Code HRS
UDI-Device Identifier10886982036568
UDI-Public(01)10886982036568
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.117.404
Device Catalogue Number02.117.404
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2018
Initial Report FDA Received Date07/05/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERAPY DATE: (B)(6) 2017
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR